Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Severe gas problem with shivering, fatigue, joint pain and dizziness. Ultrasound and IFT normal

User rating for this question
Very Good
Answered by

Gastroenterologist, Surgical
Practicing since : 1989
Answered : 883 Questions
i am a male age 36 ,i have a severe gas problem along with little shivering and dizziness .
i have shown to many gastro dr also got my ultrasound & lFT done all were normal.
i feel very week also , i also have pain in my knee joint & ankle
please solve my problem
Posted Mon, 11 Jun 2012 in Digestion and Bowels
Answered by Dr. Ketan Vagholkar 14 minutes later

If all your investigation reports are normal then you don’t have to worry. The cause of excessive flatulence can be two of the following.

1. Excessive ingestion of fatty or oily food products
2. Weak bacterial flora in your gut.

As a result absorption is inadequate giving rise to weakness and loss of energy.

I would suggest the following.
1. Plenty of water.
2. Stop flatulence creating food items including aerated waters.
3. Take Probiotics like yogurts or buttermilk.
4. Consume plenty of fiber to keep the bowel moving.
5. Regular exercise for at least 40 minutes.
6. Vitamin supplements especially B complex vitamins.
7. Sorbitol containing preparation in the morning for a good bowel evacuation.
For at least 6 weeks.

I am sure this advice will help you in overcoming the gas problem.

With regards
Above answer was peer-reviewed by
Follow-up: Severe gas problem with shivering, fatigue, joint pain and dizziness. Ultrasound and IFT normal 49 minutes later
my physician has given me tab levogold 3 times a day for 10 days
should i have this medicine also let me know about my dizziness
Answered by Dr. Ketan Vagholkar 45 minutes later

If you were my new patient I advise you stop all previous medications. I would start with the protocol I had advised.
You need to get your BP and ECG checked for the dizziness problem.
If those two tests are normal then a ENT check up would be advisable.
Usually gas problems will not cause dizziness. The commonest cause for dizziness in the 30-40 age group could either be ENT of BP related that is cardiovascular system related. Another rare possibility is cervical spondylosis which can be ruled out by a cervical spine x XXXXXXX

Hence you should get necessary investigations done by another local physician.

I hope my explanation answers your doubts.

With regards
Above answer was peer-reviewed by
Follow-up: Severe gas problem with shivering, fatigue, joint pain and dizziness. Ultrasound and IFT normal 7 hours later
i have already got my heart checkup done with echo & CT engiography done 4 months ago which was totally normal & for my palpitation i was give beta blocker
but now i have to much of gas with palpitation of about 100 pulse per min & also dizziness.
I feel all these things happen together and goes together every day
i have shown to local physician & he has given me levogold for this problem 3 daily
do u think i am going the correct path

please advice as this type of attack is happening everyday

Answered by Dr. Ketan Vagholkar 11 hours later

If Echocardiography and CT angiography are normal I fail to understand the reason for taking B blockers. Beta blockers reduce the pulse rate and thereby cause decrease in the blood supply to various organs including the brain and bowel. This can perhaps explain the cause of your gaseous distention and dizziness.

Conduction defects can also cause dizziness. They can only be detected by a 12 lead ECG. That is the only possibility remaining. In case a 12 lead ECG has been done and the cardiologist has properly interpreted the tracing and reported it as normal then you need not worry and under his guidance you can safely stop the beta blocker.

I would like to know the pharmacological content of levogold which will enable me to comment on its role in your case.

I hope this explanation clarifies your queries.

With regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor